# SDR HALA2020050700106

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,706 hours, 67,325 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUP - AIRTURN BACK AFTER TAKE ENG R SYS FAIL. // FAULT REVIEW ENG 2 FAULT CODE 732138. BITE TEST ENG SYS POWER UP TEST PASSED. PERFORMED FIM TASK 73-21 TASK 837 UP TO D(3) IN ACCORDANCE WITH FIM TASK 73-21 TASK 837,NEED TO REPLACE RH ENG PER ENGINEERING REQUEST.REMOVED RH ENG PER E1128-717-72-003. REPLACED RH ENG PER TASK CARD E1128-717-72-003-INSTALL. OK FOR SERVICE.
